Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why am I bleeding heavier with clots and abdominal cramps after having intercourse during periods ?

I m 17 and i m on the pill, i came on my period last week on tuesday and it nearly stopped towards the end of that week. I had sex with my boyfriend while i was on my period that week end and this week i started bleeding heavier, its dark red and there are large clots in the blood , i m getting random abdominal cramps/pains. I also have a cold don t know if that anything to do with it though. Im just a bit worried since my period doesn t seem to be stopping.. Also today i felt sick after eating today even though i didn t really eat much.. If you could help me stop thinking about it i would be so grateful but i will go to my GP on monday. Thank you.
Asked On : Sun, 6 Feb 2011
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic forum.
i hope you have not discontinued your pill these days. This is a hormonal disturbance. Continue with your pills as usual. You might need other medicines to stop the heavy flow. Do meet your physician.
Dr. Rakhi Tayal
Answered: Sun, 6 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor